# SDR SWIA200311852

- Difficulty date: March 23, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 19,997 hours, 26,114 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RT MAIN GEAR DISAGREEMENT.  A & B LIGHTS REMAIN ON AND RIGHT MAIN GEAR WOULD NOT RETRACT AS OBSERVED BY TOWER.  RECYCLED THE GEAR 3 TIMES BEFORE RIGHT MAIN GEAR WOULD RETRACT.  A & B DISAGREEMENT LIGHTS THEN EXTINGUISHED.  RETURNED TO SLC.  REPLACED MAIN LANDING GEAR ACTUATOR ON RIGHT SIDE PER MM 32-32-10.  OPS CHECK GOOD.
